Advanced Search
MyIDEAS: Login to save this article or follow this journal

Maximal stable sets of two-player games

Contents:

Author Info

  • Srihari Govindan

    ()
    (Dept. of Economics, University of Western Ontario, London, Canada N6A 5C2)

  • Robert Wilson

    ()
    (Stanford Business School, Stanford CA 94305-5015, USA)

Abstract

If a connected component of perfect equilibria of a two-player game contains a stable set as defined by Mertens, then the component is itself stable. Thus the stable sets maximal under inclusion are connected components of perfect equilibria.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://link.springer.de/link/service/journals/00182/papers/2030004/20300557.pdf
Download Restriction: Access to the full text of the articles in this series is restricted

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal International Journal of Game Theory.

Volume (Year): 30 (2002)
Issue (Month): 4 ()
Pages: 557-566

as in new window
Handle: RePEc:spr:jogath:v:30:y:2002:i:4:p:557-566

Note: Received: October 1999/Revised: February 2001
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Perfect equilibria; stable sets.;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Govindan, Srihari & Wilson, Robert, 2009. "Axiomatic Equilibrium Selection for Generic Two-Player Games," Research Papers 2021, Stanford University, Graduate School of Business.
  2. Vermeulen,Dries & Jansen,Mathijs, 2004. "On the computation of stable sets for bimatrix games," Research Memorandum 020, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:30:y:2002:i:4:p:557-566. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.